# SDR R61A201405270698

- Difficulty date: May 27, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N214WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4214
- Aircraft time: 10,503 hours, 10,269 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: 65545814
- Condition: Broken
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R2 DOOR INTERIOR ASSIST HANDLE IS BROKEN.  MAINTENANCE R & R HANDLE IAW AMM AND OPS CHECKED GOOD.
